Journal article icon

Journal article

Bell inequality for pairs of particle-number-superselection-rule restricted states

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevA.82.042116
Journal:
PHYSICAL REVIEW A More from this journal
Volume:
82
Issue:
4
Publication date:
2010-10-28
DOI:
EISSN:
1094-1622
ISSN:
1050-2947
Pubs id:
pubs:97314
UUID:
uuid:c74e3403-a100-4581-9a29-541ba9105e73
Local pid:
pubs:97314
Source identifiers:
97314
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP